# SDR 2008UALA03263

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 57,623 hours, 31,391 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK MIC INOP.  REPLACED FIRST OFFICERS OXYGEN MASK OP CHECKED GOOD.  AC OK FOR SERVICE.
